The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1998, volume: 183, number: 1-3

  1. Hacène Aït Haddadène, Sylvain Gravier, Frédéric Maffray
    An algorithm for coloring some perfect graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:1-16 [Journal]
  2. Stephan Brandt
    The local density of triangle-free graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:17-25 [Journal]
  3. Feng Cao, Ding-Zhu Du, D. Frank Hsu, Lihui Hwang, Weili Wu
    Super line-connectivity of consecutive-d digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:27-38 [Journal]
  4. Beifang Chen, Min Yan
    The geometric cone relations for simplicial and cubical complexes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:39-46 [Journal]
  5. Victor Chepoi
    A note on r-dominating cliques. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:47-60 [Journal]
  6. Alain Cournier, Pierre Ille
    Minimal indecomposable graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:61-80 [Journal]
  7. Ralph J. Faudree, J. Sheehan
    The maximum number of edges in a graph with fixed edge-degree. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:81-101 [Journal]
  8. H. L. Fu, Charles C. Lindner
    The Doyen-Wilson theorem for maximum packings of Kn with 4-cycles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:103-117 [Journal]
  9. Maurice Ginocchio
    On the Hopf algebra of functional graphs and differential algebras. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:119-140 [Journal]
  10. Johannes H. Hattingh, Elna Ungerer
    The signed and minus k-subdomination numbers of comets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:141-152 [Journal]
  11. Zhike Jiang, Charles J. Colbourn
    Completing the spectrum of rotational Mendelsohn triple systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:153-160 [Journal]
  12. Michel Koskas
    Complexités de suites de Toeplitz. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:161-183 [Journal]
  13. Michael Krivelevich
    A lower bound for irredundant Ramsey numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:185-192 [Journal]
  14. Jin Ho Kwak, Jaeun Lee
    Distribution of branched centDp-coverings of surfaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:193-212 [Journal]
  15. Boyu Li, E. C. Milner
    Isomorphic ANTI-cores of caccc posets - an improvement. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:213-221 [Journal]
  16. Hao Li, Mei Lu, Zhiren Sun
    Hamiltonicity in 2-connected graphs with claws. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:223-236 [Journal]
  17. Xueliang Li
    The connectivity of the SEE-graph and AEE-graph for the connected spanning k-edge subgraphs of a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:237-245 [Journal]
  18. Cláudio Leonardo Lucchesi, Célia Picinin de Mello, Jayme Luiz Szwarcfiter
    On clique-complete graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:247-254 [Journal]
  19. Chiê Nara, Shinsei Tazawa
    Enumeration of unlabelled graphs with specified degree parities. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:255-264 [Journal]
  20. Colin Ramsay, Ian T. Roberts, Frank Ruskey
    Completely separating systems of k-sets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:265-275 [Journal]
  21. Zoran Stojakovic, Wieslaw A. Dudek
    Single identities for varieties equivalent to quadruple systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:277-284 [Journal]
  22. Catherine Huafei Yan
    Commuting quasi-order relations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:285-292 [Journal]
  23. Seung Kyung Park
    The r-complete partitions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:183, n:1-3, pp:293-297 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002